Publications

Export 5 results:
[ Author(Desc)] Keyword Type Year
Filters: Author is P. Nanez  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
N
[98] P. Nanez, N. Risso, and R. G. Sanfelice "A Symbolic Simulator for Hybrid Equations", Proceedings of SummerSim, 2014. PDF icon 98.pdf (1.55 MB)
[94] P. Nanez, and R. G. Sanfelice "An Invariance Principle for Differential-Algebraic Equations with Jumps", Proceedings of the 2014 American Control Conference, pp. 1426-1431, 2014. PDF icon 94.pdf (425.95 KB)
[109] P. Nanez, R. G. Sanfelice, and N. Quijano "Invariance Principles for Switched Differential-Algebraic Systems Under Arbitrary and Dwell-time Switching", Proceedings of the American Control Conference, pp. 1788--1793, June, 2015. PDF icon 109.pdf (406.96 KB)
[147] P. Nanez, R. G. Sanfelice, and N. Quijano "On an Invariance Principle for Differential-Algebraic Equations with Jumps and its Application to Switched Differential-Algebraic Equations", Mathematics of Control Signal and Systems, vol. 185, 2017. PDF icon 147.pdf (577.24 KB)
[161] P. Nanez, R. G. Sanfelice, and N. Quijano "Notions and a Passivity Tool for Switched DAE Systems", Proceedings of the 2017 IEEE Conference on Decision and Control, pp. 3612-3617, 2017. PDF icon 161.pdf (415.38 KB)